IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Masami Suzuki (KDDI Research)
Vice Chair Tadahisa Kondo (Kogakuin Univ.), Chiaki Kubomura (Yamano College of Aesthetics)
Secretary Miwa Morishita (Kobe Gakuin Univ.), Yasushi Tsubota (Kyoto Institute of Technology)
Assistant Nobuyuki Jincho (Waseda Univ.), Noriaki Takada (Ferris Univ.)

Conference Date Mon, Mar 19, 2018 09:35 - 20:05
Topics Theme 1 : Language and Learning, Learning Language, Theme 2: Abduction of meaning, "Ba" in Co-Creation, Abduction and Innovation, Theme 3: Interpretation, Translation, Theory of linguistic relativity and hospitality communication 
Conference Place 303/304/305 8th building, Waseda University 
Address 1-6-1, Nishiwaseda, Shinjuku, Tokyo
Transportation Guide https://www.waseda.jp/top/en
Contact
Person
Prof. Yasunari Harada
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Mon, Mar 19 AM 
09:35 - 10:30
  09:35-09:40 Greeting ( 5 min. )
(1) 09:40-10:05 Pattern Analysis in Titles of Asahi Shimbun Articles
-- Aiming toward Automatic Title Generation --
TL2017-59
Hiroaki Takatsu (Waseda Univ./AIREV), Tsuyoshi Morioka (AIREV), Yuma Hayashi, Yuta Ito (AIREV/Meiji Univ.)
(2) 10:05-10:30 A Survey of Language Landscape in Nikko Area
-- English Translations as Found in Signs and Posters Intended for Inbound Tourists --
TL2017-60
Yuko Hiramatsu (Chuo Univ.), Yasunari Harada (Waseda Univ.), Atsushi Ito (Utsunomiya Univ.), Miwa Morishita (Kobe Gakuin Univ.), Kazutaka Ueda (Tokyo Univ.), Fumihiro Sato (Chuo Univ.)
  10:30-10:45 Break ( 15 min. )
Mon, Mar 19 PM 
10:45 - 12:00
(3) 10:45-11:10 Challenges in Japanese Language Translation in the Field of Cooking
-- Focusing on English Translations for the Names of Japanese-style Dishes --
TL2017-61
Nami Fukutome (Waseda Univ.)
(4) 11:10-11:35 The Epanorthosis for translation from Japanese to English
-- The Paraphrasing methods of J-E translation --
TL2017-62
Masashi Saraki (Meiji Univ./ALR)
(5) 11:35-12:00 On the various ways of translating the Japanese compound sentence into English TL2017-63 Morihiko Iwagaki (ALR)
  12:00-13:15 Lunch ( 75 min. )
Mon, Mar 19 PM 
13:15 - 14:55
(6) 13:15-13:40 The Art of Poetry and Its Translation
-- From the Viewpoint of English Education --
TL2017-64
Toshiaki Kawahara (Gifu Women's Uni.)
(7) 13:40-14:05 On the Narrative Space in Haiku World TL2017-65 Yoshihiko Nitta (Nihon Univ.)
(8) 14:05-14:30 Duality of Recognition of Time Impacting Grammar TL2017-66 Hiroshi Sano, Tomohiro Ishida (TUFS)
(9) 14:30-14:55 Duality of the Passage of Time Impacting Auxiliary Verb “会”
-- An Error Analysis of "Future Expression" in Japanese CFL (Chinese as a foreign language) Learners --
TL2017-67
Tomohiro Ishida, Hiroshi Sano (TUFS)
  14:55-15:15 Break ( 20 min. )
Mon, Mar 19 PM 
15:15 - 16:55
(10) 15:15-15:40 Developing an Arabic Search Site to Help Beginner-level Learners TL2017-68 Kai Inoue, Hiroshi Sano (TUFS)
(11) 15:40-16:05 Comparison of effectiveness of mobile application to improve Chinese tone pronunciation ability TL2017-69 MingSung Kang, Atsushi Ito (Utsunomiya Univ.)
(12) 16:05-16:30 TL2017-70
(13) 16:30-16:55 Development of a DDL Site that Helps Elementary School Students to Learn English in an Active and Collaborative Manner TL2017-71 Chikako Nishigaki (Chiba Univ.), Kiyomi Chujo (Nihon Univ.), Shiro Akasegawa (Lago Inst. of Language)
  16:55-17:15 Break ( 20 min. )
Mon, Mar 19 PM 
17:15 - 18:55
(14) 17:15-17:40 Incongruity Evaluation of Utterance by Using RNNLM for Non-task-Oriented Dialogue System TL2017-72 Shohei Fujikura, Hideaki Kikuchi (Waseda Univ.)
(15) 17:40-18:05 Japanese children's speaking rates reflect acquisition of mora-timed rhythm TL2017-73 Kyoji Iwamoto (Waseda Univ/Riken), Ayako Kondo (Riken), Hideaki Kikuchi (Waseda Univ), Reiko Mazuka (Riken)
(16) 18:05-18:30 A Study on Psychological State Estimation by EEG Measurement for a Long Time TL2017-74 Satoshi Yanaka, Atsushi Ito, Hiroyuki Hatano (Utsunomiya Univ)
(17) 18:30-18:55 Possibility of Cognitive Transformation by using Image Exercise
-- Attempt of Individual Separation from Others with Phyllis Krystal Method --
TL2017-75
Harumi Koyama (PKM)
  18:55-19:10 Break ( 15 min. )
Mon, Mar 19 PM 
19:10 - 20:05
(18) 19:10-19:35 A Study on Development of Creativity Based on Mathematics TL2017-76 Akio Shimogoori (NIT,Hakodate College), Tsubota Yasushi (KIT)
(19) 19:35-20:00 The Functions of 'BA' as Educational Impact by a View of the Heat of Water Figures
-- What is the 'BA' Getting into Scalding Hot Water Necessary for the Change of Educational Impact --
TL2017-77
Kazuo Sakai (Meiji Univ.), Tomoya Kawajiri (JKRI), Minatsu Ariga (Tohoku Univ. of Art and Design)
  20:00-20:05 Greeting ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  


Last modified: 2018-01-20 00:37:13


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan